# SDR SWAA083300

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 55,297 hours, 48,891 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 6545187
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, RT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED TORQUE TUBE PER MM.
